# SDR SIMA200209901

- Difficulty date: April 9, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 13F50614903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3556 - CREW REPORTED THE FORWARD EXTERNAL EMERGENCY EXIT LIGHTS WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT SIGN IAW CRJ MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
